Starting HRT and the common side effects

Happy New Year to Everyone xx I am new to this forum and also new to HRT medication.

I have now started my 2nd month of HRT and my hot flushes have vanished, but was wondering if anyone else has experienced bleeding. The common side effects on the information sheet does state that bleeding is common in the first few months of taking HRT but I have beedn bleeding for 2 weeks now (Not heavy) but still just wondering is this anything I should be concerned about.

Comments

  • KazKenn24KazKenn24 Posts: 31
    Jayne29 said:
    Happy New Year to Everyone xx I am new to this forum and also new to HRT medication.

    I have now started my 2nd month of HRT and my hot flushes have vanished, but was wondering if anyone else has experienced bleeding. The common side effects on the information sheet does state that bleeding is common in the first few months of taking HRT but I have beedn bleeding for 2 weeks now (Not heavy) but still just wondering is this anything I should be concerned about.
    Hi Jayne. Happy New Year to you! Welcome to our forum.
    Great news about the hot flushes! From memory, I seem to remember that some bleeding can occur in the first 4-6 months of starting HRT, so I’m guessing that it’s nothing to worry about at the moment. Have you got a follow up appointment to review the HRT with your GP? I don’t know how long you have to take HRT before it’s classed as being “successful” or otherwise? It might be worth making an appointment just to check if you’re concerned at all. I know not all surgeries operate in the same way, but ours offers a telephone consultation for queries like this one. Try not to worry too much. The fact that your flushes have stopped means that the HRT is having an effect!  :)
Sign In or Register to comment.